# SDR SWAA2022070110584

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB BTW BS 270 TO BS 294 AT BL 0 AT PASSENGER CABIN 2022-265930 / [01] REPALCED WEB AND FASTENERS LOC. BS 270 TO BS 294 AT BL 0 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9 DRAWING 141A5400. REV.-;[02] CORRECTED STEP 1. REPALCED WEB AND FASTENERS LOC. BS 270 TO BS 294 AT BL 0 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9 DRAWING 141A5400;SHEET 20; REV.- ?SEE INDIVIDUAL SING-OFF BELOW?.;[03] REPLACED WEB AND FASTENERS LOC. BS 270 TO BS 294 AT BL 0 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9 DRAWING 141A5400;SHEET 20; REV.- ?SEE INDIVIDUAL SIGN-OFF BELOW?. ITEM RII
